# SDR UHLA2012021400056

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 16,045 hours, 9,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A INFORMED THE L1 DOOR SLIDE "ARMED" VISUAL INDICATOR IS NOT SHOWING WHEN DOOR IS CLOSED/LOCKED. REMOVED EXCESS RUBBER FROM BOTTOM LEFT AND RIGHT BUSTLE ASSY, NO OBSTRUCTIONS, OPS CHECK GOOD IAW EMB 170 MM 52-12-52.
